# SDR CA960514103

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 2120760073
- Condition: Corroded
- Location: Hyd Cylinder
- Part time: 9,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CORROSION PITTING ON CYLINDER FROM OUTSIDE TO INSIDE. PITTING APPROXIMATELY 1/8" DIAMETER.
